MathSciNet Relay Station
MathSciNet bibliographic data
MR238092 (38 #6368) 47.10 (46.00)
Crandall, Michael G. Norm preserving extensions of linear transformations on Hilbert spaces. Proc. Amer. Math. Soc. 21 1969 335–340.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement